# SDR QXEA200700521

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 21,708 hours, 31,424 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 9542153653323
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2085, AUTO FEATHER SELECT LIGHT INDICATION FAILS TO ILLUMINATE UPON BEING DEPRESSED.  MAINTENANCE REMOVED AND REPLACED THE AUTO FEATHER SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
